# SDR MASA200600012

- Difficulty date: January 4, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 6,054 hours, 4,826 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Seated
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

ASH 6555 MCI - AIRCRAFT WOULD NOT PRESSURIZE.  AC DIVERTED TO ICT WHERE CONTRACT MAINTENANCE FOUND THE AFT CARGO DOOR NOT PROPERLY SEATED.  RESECURED THE DOOR AND PERFORMED A PRESSURIZATION CHECK WITH NO FAULTS NOTED.
